advertisement
Question
Posted by: Anon | 2007/08/22

Eltroxin

I used Eltoxin for about two months after which I discovered the doctor 'miss-diagnosed' me and I probably didn't need it in the first place!
I am now struggling to lose weight - how long does it take for a drug like Eltroxin to cause damage (like in my case, a person with a normal metabolism who used it for two months). Could it be that the Eltroxin caused damage to my metabolism hence the fact I can't lose even a kilogram?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Not really - if your thyroid functions are normal now, there shouldn't be side effects still. Talk to dietdoc on the healt 24 website - she may have tips for you.

Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement